# SDR 29GA2018120400001

- Difficulty date: December 3, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 36,819 hours, 41,426 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: D49412001
- Part serial: 348
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT:129 TLH/FLL  NOSE WHEEL LANDING GEAR INDICATION LIGHT INTERMITTENT. CORRECTIVE ACTION: REMOVED AND REPLACED LANDING GEAR CONTROL PANEL IAW SAAB AMM 32-31-05-02.  PERFORMED GEAR SWING IAW SAAB 340 AMM 32-30-00-05 OPS CHECKED GOOD.
